MathSciNet Relay Station
MathSciNet bibliographic data
MR804927 65M60
Dougalis, Vassilios A.; Karakashian, Ohannes A. On some high-order accurate fully discrete Galerkin methods for the Korteweg-de Vries equation. Math. Comp. 45 (1985), no. 172, 329–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement